Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Allowable diagrams for purely inseparable field extensions


Author: Linda Almgren Kime
Journal: Proc. Amer. Math. Soc. 41 (1973), 389-393
MSC: Primary 12F15
MathSciNet review: 0335481
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We define a diagram associated with a purely inseparable field extension of finite exponent. We show that, under this definition, for any given field extension the shape of its diagram is unique. Thus our diagram improves the diagram defined by Sweedler in [2, p. 402].

In §2 we define an ``allowable'' shape for a diagram. Given any ``allowable'' shape for a diagram representing a finite field extension, we construct a field extension whose diagram has that shape.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12F15

Retrieve articles in all journals with MSC: 12F15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1973-0335481-9
PII: S 0002-9939(1973)0335481-9
Keywords: Purely inseparable, diagram of a field extension
Article copyright: © Copyright 1973 American Mathematical Society